# SDR SWIA202266825

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 RBL 9.0 THERE IS A SUSPECT CRACK ON UPPER RADIUS OF CASTING ON PRESSURE FLOOR BEAM.     (C-CHECK RO 11/10/2022)    LOCATED, DRILLED AND INSTALLED NEW 600-31068-19 FLOOR SUPPORT FITTING REF CRJ 200 SRM 51-42-21 CRJ-200 SRM 51-42-22 AND CRJ 200 SRM 51-42-06 WITH DRAWINGS 601R31118 REV L AND 601R31172 REV E FOR FASTENERS. COMPLIED WITH 51-900-1003-SKY.LEAK CHECK GOOD AT THIS TIME / REO # 601R-53-41-3072, REV-- DATE 2022-09-26
